| Model Number |
IBAL UKA TIB BEA-RING TRL SZ 2 8MM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear due to repeated usage.Device manufactured in 2018.
Event or Problem Description
It was reported on 01/23/2023 by a sales representative via sems that an ar-601-tbb8 tibial bearing is chipped.Case involvement, no patient effect.Additional information requested on 01/25/2023.Confirmed via email, device did not chip inside patient.